Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 95, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 30, 2007, 2:35 PM CDT for 12 counties in Florida. It took effect at May 31, 2007, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2007, 2:35 PM CDT (19:35 UTC)
- In effect from
- May 31, 2007, 1:00 PM CDT
- Expired
- May 31, 2007, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 19 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 301935 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 335 PM EDT WED MAY 30 2007 ...RED FLAG WARNING IN EFFECT FROM 3 PM EDT /2 PM CDT/ THIS AFTERNOON UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR MOST OF THE FLORIDA BIG BEND AND A SMALL PORTION OF THE FLORIDA PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES... ...RED FLAG WARNING IS IN EFFECT FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES... .DISCUSSION...SURFACE HIGH PRESSURE REMAINS CENTERED OVER THE MID ATLANTIC COASTAL REGION. DRY CONDITIONS WILL CONTINUE ACROSS THE THE FLORIDA BIG BEND...SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR THE NEXT FEW DAYS. HOWEVER...SHOWERS WILL BE POSSIBLE OVER PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND...AND SOUTHEAST ALABAMA TODAY AND ON THURSDAY. FLZ027-310000- /O.CAN.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ /O.CON.KTAE.FW.W.0094.000000T0000Z-070531T0000Z/ WAKULLA- 335 PM EDT WED MAY 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ011-013-016>019-026-028-029-034-311130- /O.UPG.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ /O.NEW.KTAE.FW.W.0095.070531T1800Z-070601T0000Z/ /O.CON.KTAE.FW.W.0094.000000T0000Z-070531T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-TAYLOR- LAFAYETTE-DIXIE- 335 PM EDT WED MAY 30 2007 /235 PM CDT WED MAY 30 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY. THE FIRE WEATHER WATCH FOR THURSDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009-010-311130- /O.NEW.KTAE.FW.W.0095.070531T1800Z-070601T0000Z/ INLAND WALTON-HOLMES-WASHINGTON- 235 PM CDT WED MAY 30 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 12-WATSON
1 follow-up statement
000 WWUS82 KTAE 310857 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 457 AM EDT THU MAY 31 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR MOST OF THE FLORIDA BIG BEND AND A SMALL PORTION OF THE FLORIDA PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES... .DISCUSSION...SURFACE HIGH PRESSURE CENTERED EAST OF THE CAROLINAS THIS MORNING WILL MOVE SLOWLY EAST. A LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP IN THE SOUTHEAST GULF TONIGHT AND FRIDAY AND CROSS THE CENTRAL FLORIDA PENINSULA ON SATURDAY. ON THIS TRACK...MOST OF THE ASSOCIATED SHOWERS AND THUNDERSTORMS WILL REMAIN SOUTH OF TRI-STATE REGION. FLZ007-009-010-311000- /O.CAN.KTAE.FW.W.0095.070531T1800Z-070601T0000Z/ INLAND WALTON-HOLMES-WASHINGTON- 357 AM CDT THU MAY 31 2007 ...RED FLAG WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY. $$ FLZ011-013-016>019-026-028-029-034-010000- /O.CON.KTAE.FW.W.0095.070531T1800Z-070601T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-TAYLOR- LAFAYETTE-DIXIE- 457 AM EDT THU MAY 31 2007 /357 AM CDT THU MAY 31 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND HIGH DISPERION WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 30, 1:30 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 30, 1:30 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT WED MAY 30 2007
.SYNOPSIS...
PARTLY TO MOSTLY SUNNY ACROSS MOST OF CWA...EXCEPT FOR CLOUDY WITH
CIGS MAINLY 8-10K AND 25K OVER PANHANDLE. AT 2 PM EDT TEMPS FROM MID
70S FL PANHANDLE TO NEAR 90 SE BIG BEND. DEW POINTS FROM AROUND 50
SE BIG BEND TO UPPER 60S PANHANDLE. 24 HR TEMP/DEW POINT COMPARISON
INDICATES LITTLE CHANGE IN LOCAL AIRMASS. WINDS GENERALLY E TO SE 10
TO 15 MPH WITH HIGHER GUSTS NEAR THE COAST.
LOCAL RADARS SHOW LIGHT RAIN SPRINKLES CONTINUING TO ROTATE
AROUND H5/H2 LOW IN THE VICINITY OF SURFACE TROUGH (SEE BELOW). ERN
EDGE OF PRECIP WAS MOVING NORTHWEST ACROSS SE ALA AND ESPECIALLY FLA
PANHANDLE AND ADJACENT COASTS THIS AFTERNOON WITH INCREASINGLY
HEAVIER RAIN AND EMBEDDED SHRA/ISOLD TSRA WWD INTO SE LA/WRN MISS
WITH PRECIP MOVING NORTHWARD.
.AT UPPER LEVELS...
LOOKING AT THE BIG PIX...RIDGING ACROSS WEST COAST. DOWNSTREAM...
QSTNRY LARGE UPPER TROF ACROSS NRN/CNTRL PLAINS AND EVOLVE INTO A
STACKED CUT-OFF LOW LATER OVER SD/ND BORDER LATER TODAY THEN WEAKEN
AND MOVE TO UPPER MS VALLEY BY EARLY FRI. SEVERAL SHORT WAVES TO
MOVE THRU BASE OF TROUGH AND WILL EJECT NEWD INTO UPR MS VALLEY AND
INTO CNTRL PLAINS BY 12Z THURS. MCS ACROSS NCNTRL TEXAS MOVING SEWD.
IN SRN STREAM...SOME INDICATION OF CHANGE IN LOCAL SYNOPTIC PATTERN
WHICH SHOULD HERALD INCREASED RAIN CHANCES BY EARLY WEEKEND. WEAK
RIDGING ACROSS TEXAS. DOWNSTREAM WEAK SLOW MOVING H5/H2 LOW PRESSURE
FROM LWR MS VALLEY SWD TO WCNTRL GULF COAST WILL CONTINUE TO MOVE
SLOWLY EAST AND BEGIN TO APPROACH LOCAL AREA TOMORROW WITH
INCREASING CIRRUS SPREADING ENE. DOWNSTREAM...LARGE H5 RIDGE OF HIGH
PRESSURE FROM FL COAST INTO MID-ATLC DOMINATES E COAST BUT IN
RESPONSE TO UPSTREAM TROUGH IS BEGINNING TO DE-AMPLIFY AS NOTED BY
INCREASING CIRRUS.
.AT LOWER LEVELS...
LOW OVER NE SD THIS AFTERNOON TO LINGER THRU 24 HRS. ASSOCD COLD
FRONT FROM LOW NEWD THRU MN AND SWWD THRU WRN KS AND NE N MEX WILL
WEAKEN AND EVENTUALLY WASH OUT. CLOSER TO HOME...PERSISTENT AREA OF
HIGH PRESSURE HAS NOW SHIFTED OFFSHORE OF SC COAST WITH RIDGE SWD TO
JUST OFF ATLC COAST. WEAK BACK DOOR FRONT DROPPING DOWN SC COAST
BELOW RIDGE BUT WILL NOT IMPACT CWA. WEAK LOW PRESSURE TROUGH NOTED
IN THE EASTERLY FLOW SOUTH OF THIS RIDGE NEAR THE CENTRAL GULF
COAST. RIDGE TO SHIFT EWD BY FRI AS LOW BEGINS TO DEVELOP IN GULF
(SEE BELOW) ALLOWING LOCAL FLOW TO BEGIN TO VEER.
&&
.SHORT TERM...(TONIGHT-SATURDAY)
THIS EVENING...WITH LOW IN PLACE...PRECIP ACROSS WRN MOST ZONES
CONTINUES THIS AFTERNOON. WITH QSTNRY MID/UPPER LEVEL PATTERN VERY
SIMILAR TONIGHT...EXPECT CHC OF LIGHT RAINS EVENING OVER WESTERN
ZONES AND ADJACENT WATERS. SE ALA AND PANHANDLE ZONES WILL HAVE THIS
EVENING PERIOD TO ACCOUNT FOR SAME.
REST OF TONIGHT AND THURSDAY...PERSISTENT SMOKE CONTINUE TO BE MAIN
CONCERN ESPECIALLY OVER SCNTRL GA AND THIS HIGHLIGHTED IN ZFP. FOR
PREDAWN HOURS INTO TOMORROW...Q-G FORCING DIMINISHING AND LOW
ATMOSPHERE DRYING OUT TOMORROW SO EXPECT VERY LITTLE CHANCE OF RAIN.
THIS REFLECTED IN 12Z TAE TIME HEIGHT X-SECTION AND MODEL SOUNDINGS
WHICH LOW-LEVEL DRYING OUT THIS EVENING THRU THURS EVENING. MINS
OVERNIGHT FROM LOW 60S INLAND TO UPPER 60S COAST. MAX TEMPS TOMORROW
UPPER 80S COAST TO LOWER90S INLAND.
FRIDAY AND BEYOND FORECAST WILL BE A LITTLE TRICKY. AS UPPER LONG
WAVE TROUGH APPROACHES...LOCAL WINDS VEER WITH INCREASING LOW LEVEL
MOISTURE ACROSS CWA. THIS WILL IMPACT NEXT LOCAL RAIN MAKER. MODELS
CONTINUE TO DEVELOP A TROPICAL SYSTEM IN THE SCNTRL GULF OF MEXICO
BRINGING IT TO CNTRL FLA LATE FRI INTO SAT. LOCAL POPS INCREASE FRI
NIGHT INTO SAT. MODELS CONTINUE TO DIFFER. GFS SEEMS TOO AGGRESSIVE
AND IS PLAGUED WITH CONVECTIVE FEEDBACK AS IT MOVES THE SYSTEM NNE
TOWARD THE FL PENINSULA ON SAT. NAM AND EUROPEAN MORE REASONABLE BUT
PROBABLY TOO DEEP WITH PRESSURES. THIS IS ESPECIALLY NOTED IN LATEST
GUIDANCE IN THAT ITS LOW IS WEAKER AND THE TRACK IS WELL SOUTH OF
OUR AREA THAN PREV RUN.
.LONG TERM...
(SUNDAY-WEDNESDAY) ECMWF AND GFS COME INTO BETTER AGREEMENT NEXT
WORK WEEK...AS THE EASTERN U.S. COMES UNDER THE INFLUENCE OF A BROAD
UPPER LEVEL TROUGH AND OUR AREA WILL BE NORTH OF THE BERMUDA SURFACE
RIDGE. THIS WOULD IMPLY A MORE FAVORABLE PATTERN FOR AFTERNOON
STORMS...SO WE FOLLOWED THE GFS MOS CLOSELY (WHICH IS CLOSE TO
CLIMATOLOGY).
&&
.AVIATION...
LIGHT RAIN FALLING FROM MAINLY MIDDLE AND HIGH CLOUDS FROM AAF TO
PFN NORTHWARD INTO SOUTHEAST ALABAMA. RAINFALL AMOUNTS WILL BE
MINIMAL. SMOKE PLUMES FROM THE FIRES IN SOUTHEAST GEORGIA CONTINUE
TO FLOW TO THE WEST NORTHWEST ACROSS SOUTHWEST GEORGIA. ONLY ABY
CONTINUES TO BE IFR THIS AFTERNOON. EXPECT ABY TO HAVE VSBYS OF 2-3
MILES UNTIL AROUND SUNSET. TOMORROW MORNING...THE MAIN IMPACTS FOR
CIG/VSBYS WILL BE AGAIN AT VLD AND ABY WITH VSBYS REDUCED TO 1/2
MILE IN SMOKE AND FOG.
&&
.MARINE...
2 PM EDT BUOYS SHOWS WINDS 5- 10 KTS NEARSHORE OUT TO 10-15 KNOTS
AND 5 FOOT SEAS WELL OFFSHORE. WITH A PERSISTENT PATTERN...EXPECT
MODERATE WINDS LATE THIS MORNING TO DECREASE AND VEER THIS AFTERNOON
...THEN BECOME ELY AND INCREASE TO MODERATE OFFSHORE. WITH CAROLINA
HIGH SHUNTED EWD...LCL GRADS MAY WEAKEN JUST ENOUGH TO PLACE
OFFSHORE WINDS BELOW SCEC CONDS. NEXT SHIFT NEEDS TO MONITOR.
&&
.FIRE WEATHER...
RECENT VERIFICATION SHOWS THAT MOS HAS BEEN TOO MOIST WITH ITS
AFTERNOON DEWPOINTS...SO WE USED GFS THE NOTICEABLY DRIER OF BOTH
MODELS AND UNDERCUT A DEGREE OR TWO PER PERSISTENCE. RED FLAG
CONDITIONS PANNING OUT THIS AFTERNOON. FOR THURS AFTN...RED FLAG
WARNING FLA EXCEPT COASTAL AREAS. FOR FRI VERY MARGINAL FOR INLAND
BIG BEND ONLY AND WILL NOT ISSUE WATCH AND DEFER TO NEXT SHIFT FOR
DECISION.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 62 90 65 90 / 10 20 10 20
PANAMA CITY 68 87 69 86 / 40 05 20 20
DOTHAN 63 90 67 89 / 20 05 20 20
ALBANY 65 92 67 90 / 10 10 20 20
VALDOSTA 61 90 65 90 / 10 10 10 20
CROSS CITY 63 91 66 90 / 10 10 10 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES:
CALHOUN...DIXIE...GADSDEN...JACKSON...JEFFERSON...
LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA.
RED FLAG WARNING FROM THURSDAY AFTERNOON THROUGH EVENING
FOR THE SAME COUNTIES EXCEPT FOR COASTAL SECTIONS.
GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&
AVIATION/FIRE WX...WATSON
PUBLIC/MARINE...BLOCKHazardous weather outlook, May 30, 4:23 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 523 AM EDT WED MAY 30 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-310930- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 523 AM EDT WED MAY 30 2007 /423 AM CDT WED MAY 30 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... ...HIGH RISK OF RIP CURRENTS TODAY ALONG THE BEACHES OF THE FLORIDA PANHANDLE AND BIG BEND... ...SMOKE TO CONTINUE ACROSS MUCH OF SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND PORTIONS OF SOUTHEAST ALABAMA... ...DRY CONDITIONS WILL ENHANCE THE SPREAD OF WILDFIRES... THE PERSISTENT EAST WINDS DURING THE LAST SEVERAL DAYS HAVE CREATED A STRONG CURRENT RUNNING NEARLY PARALLEL TO THE BEACHES OF THE FLORIDA PANHANDLE AND BIG BEND. THIS CURRENT CAN ENHANCE THE STRENGTH AND NUMBER OF RIP CURRENTS...ESPECIALLY ALONG BEACHES WITH SAND BARS. WILDFIRES CONTINUE IN SOUTHEAST GEORGIA...AND THE EAST WINDS WILL CONTINUE TO CARRY THE SMOKE FROM THESE FIRES OVER PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND PORTIONS OF SOUTHEAST ALABAMA. THE THICKEST SMOKE WILL BE IN GEORGIA...WHERE THE VISIBILITY WILL OCCASIONALLY DROP TO 2 MILES OR LESS. THE DROUGHT...WARM TEMPERATURES...AND LOW RELATIVE HUMIDITY WILL ENHANCE THE SPREAD OF WILDFIRES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A MODERATE TO HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH AT LEAST THURSDAY. DRY CONDITIONS WILL MAKE IT DIFFICULT TO STOP THE FIRES IN SOUTHEAST GEORGIA...SO AREAS OF SMOKE WILL LIKELY PERSIST ACROSS MUCH OF DOWNWIND SOUTHWEST AND SOUTH CENTRAL GEORGIA INTO THIS WEEKEND. RAIN CHANCES MAY INCREASE A BIT THIS WEEKEND...BUT WIDESPREAD SEVERE WEATHER OR FLOODING IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOURNIER
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.